Couldn't find what you looking for?

TRY OUR SEARCH!

I'm 21yrs old, thin and on anti-depressants but feeling ok. However lately i have no control over this shaking that happens in my arms hands and legs. I didn't realise how bad it was until i was eating soup and the soup was shaking on the spoon, also when putting makeup on. I'm not sure what it is. Also wanted to ask if the diference between depression and bipolar is clear, cos i have massive highs and only have lows when alone - not crying anymore but my mind just runs away on me and i get irritable and upset by what i'm thinking... didn't know whether this was part of depression or something more intense like bipolar. Cheers

Loading...

I don't know what to tell you about the shaking, but you should talk to your doctor about taking seroquel. its an antipsychotic/sedative that slows down your thoughts and relaxes you. im on it and i seem to be doing good. its also for bipolar. just google seroquel and their site will come up with more info. good luck.
Reply

Loading...

If you are getting highs and lows that is definitely part of the Bipolar spectrum. I just got diagnosed, but I never had super highs - or when I was up I could get cranky at the same time, I found out there are a few different types and many associated symptoms, not just the massive lows and highs.
Serequal helps with the hypomania. I have only been on it since end of July, and slowly having my dose upped. It seems to help if I am hypomanic, as well controls the little wheel that goes 'round and 'round in my head.

Shaking can be caused by many things, including low blood sugars - serequal can actually raise your blood sugar to my disdain.

You should contact you pdoc right away, good luck!
Reply

Loading...

Oh my gosh! I'm also 21, and since I got depressed have this shaking in my hands in particular and legs. I always feel like I want to curl up as its constant like shivering.
Reply

Loading...

I WAS TOLD TO HAVE PNEUMONIA TWO WEEKS AGP.AND I AM FEELING MUCH BETTER BUT I AM SHAKING AS WELL.ITS LIKE MY WOLE BODY IS VIBRATING. I DONT KNO WHAT IT IS OR IF ITS DUE TO ME BEING SICK.I HAVE TROUBLE WALKING WITHOUT STAGGERING AND I CANT REST AT NIGHT FOR THE SHAKES.IT IS SCAARING ME TO DEATH,I TOLD MY DOCTOR AND SHE SAID I WAS STILL FIGHTING THE ILLNESS, I WONDER IF THIS IS TRUE OR SHOULD I GO BACK? THEY ALREADY THINK IM CRAZY FOR BRINGING THIS UP, JUST BECAUSE THE SHAKING ISNT VISIBLE DOESNT MEAN ITS NOT THERE.
Reply

Loading...

I have this problem too. I feel as if I am shaking/trembling on the inside almost every day. mostly shoulders arms chest and hands. Any answers on what could be causing this shaking or trembling?
Reply

Loading...

Yes, I am on Seroquel now for about 10 days and note a difference. Be mindful of your diet, drink a lot of water and walk at least once or day (or some type of cardio activity) as the drug is known to have adverse affects on health (weight/diabetes).
Reply

Loading...